# SDR HNAA2016032300089

- Difficulty date: March 23, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 67,251 hours, 75,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN 2 AFT RED EMERGENCY LIGHTS WILL NOT ILLUMINATE AT RT FWD EXIT.  R & R BULBS IN MODULE ASSY.  OPS CHECKED GOOD.
